RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 76, Issue 2, Pages 205–215 (Mi mz100)  

The Nikulin Congruence for Four-Dimensional $M$-Varieties

V. A. Krasnov

P. G. Demidov Yaroslavl State University

Abstract: For real four-dimensional algebraic $M$-varieties, a congruence for the Euler characteristic of the real locus, which is an analog of the Nikulin congruence of the Euler characteristic of an $M$-surface, is proved.

DOI: https://doi.org/10.4213/mzm100

Full text: PDF file (195 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 76:2, 191–199

Bibliographic databases:

UDC: 512.7
Received: 25.02.2003

Citation: V. A. Krasnov, “The Nikulin Congruence for Four-Dimensional $M$-Varieties”, Mat. Zametki, 76:2 (2004), 205–215; Math. Notes, 76:2 (2004), 191–199

Citation in format AMSBIB
\Bibitem{Kra04}
\by V.~A.~Krasnov
\paper The Nikulin Congruence for Four-Dimensional $M$-Varieties
\jour Mat. Zametki
\yr 2004
\vol 76
\issue 2
\pages 205--215
\mathnet{http://mi.mathnet.ru/mz100}
\crossref{https://doi.org/10.4213/mzm100}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2098992}
\zmath{https://zbmath.org/?q=an:1064.14071}
\elib{http://elibrary.ru/item.asp?id=15346898}
\transl
\jour Math. Notes
\yr 2004
\vol 76
\issue 2
\pages 191--199
\crossref{https://doi.org/10.1023/B:MATN.0000036757.67922.0a}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000223760500022}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-4043057136}


Linking options:
  • http://mi.mathnet.ru/eng/mz100
  • https://doi.org/10.4213/mzm100
  • http://mi.mathnet.ru/eng/mz/v76/i2/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:234
    Full text:69
    References:30
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019